# SDR TRAX200700659

- Difficulty date: May 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 12,577 hours, 10,455 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING AND SYNOPTIC PAGE IS SHOWING RT FUSELAGE RED FLOW BAR.  EN ROUTE TO MDT A/C DIVERTED TO TYS DUE TO MTC.  EMERGENCY DECLARED.  FLT 4291 DEL 25 MINS.
